Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Is the notion of legs getting thinner due to excessive sex true ?

hi doctor , i am 30 married 7 months back and i have been having sex thrice a week for the last 7 months. now i find my thies and calf quite thinner then earlier. before marriage my legs were very healthy and fatty secondly i have gained 5kg more though i was 85 post marriage but now i am 90. but only my legs have been thinner. one more thing people say that by doing enough sex legs get turned as of flat on back sex posture. is it true? plz help me.
Asked On : Tue, 31 May 2011
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Diabetologist 's  Response
Hi Syed,

Welcome to Healthcare magic forum,

Sex does not cause any side effects like this, usually men put on weight after marriage due to their altered food habits, actually sex is very good exercise which burns good calories, to reduce ur wt go for regular morning walk, avoid junk food, have healthy food. Continue ur sexual life as usual since its bondage between to body n soul.

Hope I have answered ur question.

Answered: Tue, 31 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor